# SDR CA980313009

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Camair 480
- Engine: Allsn 250C20
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Eductor
- Part number: 41200451
- Condition: Cracked
- Location: Eng Exhaust
- Part time: 107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST EDUCTOR CRACKED IN SEVERAL PLACES BOTH ON FORWARD AND AFT EDGES AROUND DOUBLERS.
